Quick search
Go!

A GENERAL FIXED POINT THEOREM IN COMPLETE G - METRIC SPACES FOR WEAKLY COMPATIBLE PAIRS SATISFYING A Ф- IMPLICIT RELATION


ALINA-MIHAELA PATRICIU 1 AND VALERIU POPA 2
1. Dunărea de Jos" University of Galaţi, Faculty of Sciences and Environment, Department of Mathematics and Computer Sciences, 111 Domnească Street, Galaţi, 800201, ROMANIA e-mail: Alina.Patriciu@ugal.ro
2. Department of Mathematics, Informatics and Education Sciences, Faculty of Sciences, "Vasile Alecsandri" University of Bacău, Calea Mărăşeşti 157, Bacău 600115, ROMANIA, e-mail: vpopa@ub.ro

Issue:

SSRSMI, Number 1, Volume XXVI

Section:

Volume 26, Number 1

Abstract:

In this paper a general fixed point theorem in complete G - metric spaces for weakly com-patible pairs satisfying a Ф - implicit relation is proved, which generalizes and unifies the results given by Theorems 3.2 and 3.3 [20].

Keywords:

Fixed point, complete G - metric space, Ф - implicit relation, weakly compatible mappings.

Code [ID]:

SSRSMI201601V26S01A0006 [0004442]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu